# SDR SIMA20170921003

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 30,890 hours, 26,422 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, A MODERATE UNCOMMANDED BRAKING WAS NOTED THEN DURING TAXI AIRCRAFT.  NR 3 BRAKE TEMP INDICATOR QUICKLY ROSE TO MAX SCALE, WITH EICAS MESSAGE.  NR 3 BRAKE APPEARS TO BE LOCKED.   COULD FEEL THE BRAKE DRAGGING & LOCK WHILE TRYING TO TAXI. REPLACED THE NR 3 MAIN WHEEL ASSY AND BRAKE IAW W/C 32-700-11 AND 32-600-14.  OPS CHECKED GOOD IAW NRWCS 939-ORD-03009, 939-ORD-03010, AND 939-ORD-03010.
